# SDR SWIA202081751812

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Frames 90-90a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H STIFFENER FR.90-90A.   (C-CHECK) RO 8/14/2020    REMOVED AND REPLACED RH STIFFENER FR90-90A REF: EMB SRM. SEE CONTINUATION CARD FOR WORK PERFORMED.
